# SDR 08FDEA01340

- Difficulty date: April 2, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,923 hours, 12,255 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A53772636208
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT DOOR FRAME 20A FOUND DENTED BETWEEN STGR 31-32 RT. FRAME WAS REPAIRED IN ACCORDANCE WITH EA 6-5310-117323.
